Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s10709-007-9154-5> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- s10709-007-9154-5 author "Zheng W, Wang L, Meng L, Liu J".
- s10709-007-9154-5 doi "10.1007/s10709-007-9154-5".
- s10709-007-9154-5 isCitedBy Anisodus_tanguticus.
- s10709-007-9154-5 issue "1".
- s10709-007-9154-5 journal Genetica.
- s10709-007-9154-5 pages "123–129".
- s10709-007-9154-5 pmid "17516136".
- s10709-007-9154-5 title "Genetic variation in the endangered Anisodus tanguticus , an alpine perennial endemic to the Qinghai-Tibetan Plateau".
- s10709-007-9154-5 volume "132".
- s10709-007-9154-5 year "2008".